# SDR FDEA201302130339

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,314 hours, 18,558 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 260 PACK NR 2 VALVE FAILED.  APPROX 10 SECONDS LATER, PACK NR 1 FAILED CABIN PRESSURE WAS 4600' BLEED AIR SUPPLY CONFIRMED GOOD ON ECAM.  RESET BOTH PACK VALVES AND BOTH REMAINED FAULTED,  CABIN PRESSURE CLIMBED TO 6800' COMPLIED WITH ECAM  & QRH AND STARTED DESCENT TO 10,000' APU WAS RUNNING, APU BLEED WAS ON.  DURING CLIMB OUT PACK NR 2 WAS SELECTED OFF WHEN THE WING ANTI-ICE WAS SELECTED ON. AT 16000' FT WE WERE ABLE TO RESET PACK NR 2 & THEN PACK NR 1.  PERFORMED PNEUMATIC SYSTEM OPERATIONAL CHECK WITH NR 2 ENGINE BLEED AIR SOURCE REF AMM 36-11-00-05-0,  OPS CHECK NORMAL.
